ok so 3 months ago I had to go to the ER because my heart was racing like crazy from metabolism increasers I was taking along with other caffeine and sence then I have had all sorts of dizzyness and light headed ness on and off and a tightness in my chest going on 3 months now lately I feel good for a few days then my heart starts to pound to were I feel like I can hear it in my head and still have had a tight chest which is the only thing that bothers me is why is my chest so tight it feels like something is stoping me from breathing in all the way even though I can breathe in all the way please help if anyone else has had this problem let me know I am still young and just wanna move on from it it has really junked up my life for the last 3 monthsReply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?